# SDR AALA20060483

- Difficulty date: July 22, 2006
- Submitted: July 27, 2006
- Operation: Air carrier
- Aircraft: N491AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49684
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY CEILING LIGHTS FROM ROWS 28 TO 30 INOPERATIVE.  REPLACED BATTERY PACK IN OVERHEAD BIN ABOVE ROW 29 FOR INOPERATIVE EMERGENCY CEILING LIGHTS FROM ROWS 28 TO 30. SYSTEM GROUND CHECKED NORMAL OPERATION. (CLOSED)
